# SDR 2011FA0000592

- Difficulty date: September 15, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N9575G
- Make and model: Cessna U206F
- Aircraft serial: U20601775
- Aircraft time: 11,342 hours
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Bracket
- Part number: 07126291
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND ON THE REAR HORIZ STABILIZER ATTACHMENT BRACKET ON THE FUSELAGE.  4 EXAMPLE PARTS WERE TURNED IN THE THE CERTIFICATION OFFICE AND ARE BEING FORWARDED TO THE ACO.
